# SDR GTIA2023011636892

- Difficulty date: January 16, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 5,749 hours, 2,349 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND MEGAPHONE DAMAGED. (FWD GALLEY)-R&R FWD GALLEY MEGAPHONE IAW A320-NEO EMERGENCY EQUIPMENT LAYOUT DRAWING.
